# SDR ASAA0540080

- Difficulty date: February 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430167
- Condition: Gouged
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - LT IB FORE FLAP IS GOUGED 44 INCHES FROM IB END,  8 INCHES FROM T/E ON UPPER SURFACE.  CUTOUT UPPER SKIN AND CORE (APPROX 56 SQ INCHES) AND REPAIRED WITH HOT BOND IAW SRM. (K)
